# SDR IPXA2016070805536

- Difficulty date: June 17, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RT WING FIXED L/E SKIN IS CRACKED AT XOS. 611 I/B FWD CORNER OF ACCESS DOOR CUT-OUT.   REPAIRED THE SKIN IAW SRM 57-40-01 FIG.201 REPAIR 18. (MAJOR)
